MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 11/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that the patient experienced thrombus formation.The target lesion was located in a renal artery.A 14mm x 30cm interlock coil was selected for use.During the procedure, when the physician advanced and adjusted the coil into the tumor, it was noted that a thrombus formed and became stuck in the non-bsc microcatheter.Furthermore, the coil could not be deployed.The coil was removed with the catheter from the patient without any interventions and the procedure was completed with another of the same device.No further patient complications were reported and patient was stable post procedure.
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.Device evaluated by mfr: the device was returned for evaluation.A pusher wire and hoop were returned for this complaint.The coil and introducer sheath were not returned.The pusher wire was inspected and was found kinked.No more damages were found in the returned device.The proximal end has a smooth surface.The interlocking arm was inspected and no anomalies were noted.The main coil was not returned.Dimensional inspection of the pusher wire revealed that the components were within specification.
 
Event or Problem Description

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9444450
Report Number2134265-2019-15263
Device Sequence Number16704918
Product Code KRD
UDI-Device Identifier08714729765073
UDI-Public08714729765073
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2022
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0023632753
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2019
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;